# SDR ASAA0852933

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,148 hours, 632 cycles
- Engine: Cfmint CFM567B27
- Engine time: 2,148 hours, 632 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 895978
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 2,148 hours, 632 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL CONSUMPTION AT .62 PER SEAMC.  AIRCRAFT RESTRICTED FROM ETOPS SERVICE UNTIL EXCESSIVE OIL CONSUMPTION IS CORRECTED.  PER SEAMC AFTER LAST OIL ADD LP 6415958 NR 2 ENG OIL CONSUMPTION IS NOW .12 AC IS NOW ETOPS QUALIFIED.
